Approximation of the Bergman kernels by rational functions with fixed poles
Abstract
We solve the problem of best rational approximations of the Bergman kernels on the unit circle of the complex plane in the quadratic and uniform metrics.Downloads
Published
25.11.2017
Issue
Section
Research articles
How to Cite
Chaichenko, S. O. “Approximation of the Bergman Kernels by Rational Functions With Fixed Poles”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 11, Nov. 2017, pp. 1577-84, https://umj.imath.kiev.ua/index.php/umj/article/view/1804.